Personality Cafe banner

1 - 1 of 1 Posts

·
Banned
Joined
·
7,896 Posts
Discussion Starter #1
Yes, I exercised, a tad too hard considering I'm going through withdrawals from one of two medications I've taken for cervical/lumbar spine and other diseases--since 2001.

One of many symptoms of withdrawal is muscle pain and spasms which is part of why my doctor put me on this and the second -- I'll wean myself off that one when I can.

So, I did the usual standing and sitting stretches, then core strength (especially ab work) and other mat work.

Waited until I couldn't take it, then popped two ibuprofen. I waffle over "take the OTC" and "White knuckle it."

Then I considered how bad the withdrawals are, and how much worse they'll get... and said, "Be kind to yourself," and that helped me stay focused on doing the rehab and strength work "and" the weaning.

Gotta find my balance, but that's the norm.
 
1 - 1 of 1 Posts
Top